# SDR ARWA9606035

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3754914501
- Condition: Cracked
- Location: Fs 1220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT HAS BROKEN FITTING AT LONGERON 31R AT FS 1220.  REMOVED AND REPLACED FITTING PER DC-8 SRM 51-3-0.
